| Model Number |
407658 |
| Medical Device Problem Codes |
Electrical /Electronic Property Problem (1198); High impedance (1291)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
10/12/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the right ventricular (rv) lead had a polarity switch and high bipolar lead impedance measurements.The lead remains in use.No patient complications have been reported as a result of this event.